Involutions with n-Dimensional Fixed-Sets.
Mathematische Zeitschrift, Tome 178 (1981), pp. 443-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classes in the unoriented bordism group which are realized by manifolds with involution having an n-dimensional fixed point set, equivariant bordism
@article{MZ_1981__178_173115,
author = {Robert E. Stong},
title = {Involutions with {n-Dimensional} {Fixed-Sets.}},
journal = {Mathematische Zeitschrift},
pages = {443--448},
year = {1981},
volume = {178},
zbl = {0469.57027},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173115/}
}
Robert E. Stong. Involutions with n-Dimensional Fixed-Sets.. Mathematische Zeitschrift, Tome 178 (1981), pp. 443-448. http://geodesic.mathdoc.fr/item/MZ_1981__178_173115/